# SDR 6CBA2023082523001

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N225AF
- Make and model: Pilats PC24
- Aircraft serial: 225
- Aircraft time: 2,243 hours, 1,723 cycles
- Engine: Wilint FJ444A
- Engine time: 2,243 hours, 1,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 9601004196
- Part serial: 0024
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

HE CREW DEPARTED FROM KAVL AND WAS IN CRUISE TO KFXE WHEN THEY RECEIVED A FLAP FAIL CAS MESSAGE WITH THE FLAPS AT THE ZERO DEGREE POSITION. THE CREW DIVERTED TO KFLL. ATC HAD DECLARED AN EMERGENCY, AND THE CREW LANDED WITHOUT ISSUE. TECHNICIANS TROUBLESHOT THE FLAP SYSTEM AND REPLACED THE APCM P/N ON/OFF 960.10.04.201 S/N OFF 9-0118, S/N ON 9-0133 IAW PILATUS AMM PC24-A-E27-50-0007-00A-520A-A AND PC24-A-E27-50-0007-00A-720A-A.  THEY ALSO REPLACED THE RH OUTBOARD FLAP ACTUATOR P/N ON/OFF 960.10.04.196, S/N OFF 0024, S/N ON 0035 IAW PILATUS AMM PC24-A-E27-50-0002-03A-520A-A AND PC24-A-E27-50-0002-03A-520A-A.  ALL OPERATION CHECKS GOOD.  AIRCRAFT IS RETURNED TO SERVICE.
